New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Rikky1
Veteran Member


Date Joined Jun 2015
Total Posts : 2925
   Posted 2/24/2018 9:03 PM (GMT -6)   
Can someone tell me why the day after you stop meds it's just horrible? This has happened to be since I've been sick and happens to my wife also. Just wondering if anyone has any insights as to why this is the case since you are doing less killing and you would think that would mean less stress on your body.

goshawk
Forum Moderator


Date Joined Sep 2016
Total Posts : 2302
   Posted 2/25/2018 4:43 AM (GMT -6)   
Bumping for more views

Octobrsky13
Regular Member


Date Joined Feb 2016
Total Posts : 178
   Posted 2/25/2018 6:08 AM (GMT -6)   
My LLMD thinks it’s blebbing. He thinks it happens with Lyme & Bart. It’s why he pulses 2-3 weeks apart to allow the blebbing to calm down before restarting abx.

This is what he says in his FAQ:

“They occur as part of a microbial stress response and induce immune dysfunction in the host by causing excess and abnormal stimulation which eventually results in anergy (failure of the immune system to properly recognize the infection). I believe that blebbing can occur during a Herxheimer and then again transiently upon disconuation of the antibiotics. If blebbing does occur upon cessation of antibiotics, it provides clinical evidence that the infection is still present, even if symptoms subsequently settle down, which they usually do in about a week or so after blebbing begins.”
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 7:26 AM (GMT -6)
There are a total of 2,995,038 posts in 328,189 threads.
View Active Threads


Who's Online
This forum has 161314 registered members. Please welcome our newest member, Smith Bella.
263 Guest(s), 7 Registered Member(s) are currently online.  Details
GreenBeans, physedgirl09, Bohemond, Markus3326, Going for brachy, mamabear18, iPoop